# SDR ASAA2021070535441

- Difficulty date: July 5, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N638VA
- Make and model: Airbus A320-214
- Aircraft serial: 03503
- Aircraft time: 42,561 hours, 13,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM HAS AREA OF CORROSION ON TOP SURFACE, JUST AFT OF R2 DOOR AND TOWARDS CENTER OF A/C ONE FRAME DOT:A441 GROUNDED - YES. REMOVED AND REPLACED SUPPORT BEAM AS REQUIRED IAW AIRBUS DWG #D53472040 REV "A"    ORIGINAL THICKNESS IS .160, REMAINING IS .140, .040 REMOVED.      P.O. 1004829.1   REMOVED DOT
